# SDR 2003UALA00810

- Difficulty date: October 27, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 40,384 hours, 28,306 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 597 STR 7R SHEAR TIE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED. REPLACED SHEAR TIE.
